# SDR ZW0A0108704

- Difficulty date: September 12, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 16,728 hours, 5,530 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE TOP SURFACE JUST AFT OF L/E AND 6 FT OTBD OF FUSELAGE, FOUND PATCH DELAMINATED WITH RAGGED EXPOSED EDGE.  INSTALLED 4 .5 INCH DIAMETER METAL TO METAL HOT BOND REPAIR ON UPPER LEFT HORIZONTAL STABILIZER PANEL PER SRM 55-10-01, PAGE 1, AND 51-70-10 PAGE 52.  PRIMER, SANDED, AND MATCHED PAINT.
